] M. A. Noor, K. I. Noor, M. U. Awan and S. Khan, Hermite-Hadamard type inequalities for differentiable h'-preinvex functions, Arab. J. Math., 4, (2015), 63-76.
 O. Omotoyinbo and A. Mogbodemu, Some new Hermite-Hadamard integral inequalities for convex functions, Int. J. Sci. Innovation Tech., 1(1), (2014), 1-12.
 M. E. Özdemir, E. Set and M. Alomari, Integral inequalities via several kinds of convexity, Creat. Math. Inform., 20(1), (2011), 62-73.
 B. G. Pachpatte, On some inequalities for convex functions